carly

Nexplanon and panic attacks

4 posts in this topic

I got the Nexplanon birth control implant (the arm one) about three weeks ago.  First time I've had birth control in about 15 years or so.  And although I am normally anxious, sensitive, and emotional, the past week or so has been UNBEARABLE.  I mean like my worst anxiety + my worst PMS combined.  I am constantly on the verge of tears.  Constant panic attacks.  No motivation to do anything like cook or clean or watch tv or read.  I'm on edge, I can't stand noises or smells.  I am obsessive and paranoid.  Constantly checking my phone to see when people reply back, I over-analyze everyone's responses thinking they are mad at me.  Everything sets me off, sometimes severely to the point where I consider self harm (something I had under control).  I did make an appointment to get the implant removed but It's not for another two weeks and I am worried about the meantime.  I realize it is only two weeks but I am spending my entire days in constant anxiety and panic. 

Share this post


Link to post
Share on other sites
4 hours ago, carly said:

 I realize it is only two weeks but I am spending my entire days in constant anxiety and panic. 

2 weeks is a very long time, especially feeling the way you do!  I could not stand to feel like you describe for 2 weeks, let alone one day.  Can you call the DR office back and say it is an emergency? 

Or sometimes, my pdoc calls the other DRs office for me (even if I've already called), and explains the situation, and I always get in right away to see whatever ever DR is it.

Share this post


Link to post
Share on other sites

I called Planned Parenthood and they were able to get me in on Tuesday to take it out. That is much better. I keep telling myself I have to get through just 3 more days. Thanks for your reply!

Share this post


Link to post
Share on other sites

I would call your DR (Monday probably, when the office is open) and leave an FYI message, to say that 'Tues (I am) getting the implant removed because waiting 2 weeks is too long for the way (you are) suffering.  The side effects are too much to take and are negatively affecting (you).'

Maybe that will give your DR an idea that maybe you did need an appt earlier than 2 weeks.  And I also think she's appreciate knowing this.

I hope it goes well for you ... i can't imagine feeling like you do for any amount of time.  Good Luck!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now